MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC HENRY SCHEIN 3ML LUER LOCK SYRINGE W/EXCH NEEDLE TRAY 21G,1(SEALED CAP)

SOL-MILLENNIUM MEDICAL INC HENRY SCHEIN 3ML LUER LOCK SYRINGE W/EXCH NEEDLE TRAY 21G,1(SEALED CAP)
Model Number 900-7842
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Radiopharmaceutical contaminated customer syringe sample could not be evaluated.The sol-millennium production site checked the batch record of impacted 3ml luer lock syringe w/exch needle tray 21g x 1" (sealed cap), ref 900-7842, lot 18081758.The lot was produced on (b)(6) 2018 using the standard process with no anomalies found on batch documentation.Sol-millennium released this lot on 01/08/2019.Archive (retain) sample evaluation: water tightness test & airtightness test: 10 pieces of archived samples from the complaint lot were tested for the airtightness following annex b of iso 8537:2016 and for water tightness following annex e of iso (b)(4).No leakage was found in all samples tested.No anomalies were found on archive samples checked.Complaint could not be confirmed.There is no evidence of a trend.No immediate corrective action is required and no corrective action is planned.Sol-millennium will continue to monitor the product for reoccurrence.Probability of occurrence was calculated to be 1.1x10^-7 and was assessed as low.The severity has been assessed as reportable due to the potential for serious injury due to the radiopharmaceutical drug leak.
 
Event or Problem Description
Customer reported that there was liquid in the middle portion of the rubber grommet (gasket) on the plunger part of the syringe.The liquid was radioactive at the time.Per follow up information received, the customer said that the liquid did leak out of the barrel beyond the plunger.The radiopharmaceutical liquid leaked on the hand of the healthcare worker while they were injecting into patient.The customer confirmed that there was no report of skin contamination of the healthcare worker due to the radioactive drug leakage on the hand as the healthcare worker was wearing protective gloves.No radioactive liquid spill clean-up procedure was needed at the hospital.No injury was reported by healthcare worker.There was also no delay or interruption of patient therapy as the administration was considered completed.Although no injury was reported, this report will be filed due to the potential for occurence of a serious injury.

Brand Name
HENRY SCHEIN 3ML LUER LOCK SYRINGE W/EXCH NEEDLE TRAY 21G,1(SEALED CAP)
Common Device Name
LUER LOCK SYRINGE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
315 shawnee north dr
suite 100
suwanee, ga
MDR Report Key10323714
Report Number3014312726-2020-00002
Device Sequence Number3463876
Product Code MEG
UDI-Device Identifier00304040017203
UDI-Public00304040017203
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2023
Device Model Number900-7842
Device Catalogue Number9007842
Device Lot Number18081758
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2020
Initial Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1